What to do in a diabetic emergency: understanding the warning signs and treatments
Intended for healthcare professionals
Feature Previous     Next

What to do in a diabetic emergency: understanding the warning signs and treatments

Erin Dean Health journalist

Nurses in every setting need to know the symptoms and treatment for hypoglycaemia, hyperglycaemia and diabetic ketoacidosis

With 4.7 million people – or one in 15 – in the UK estimated to have diabetes, nurses are likely to be encounter people with the condition often.

Nursing Standard. 36, 1, 56-59. doi: 10.7748/ns.36.1.56.s21

Want to read more?

Already subscribed? Log in

OR

Unlock full access to RCNi Plus today

Save over 50% on your first 3 months

Your subscription package includes:
  • Unlimited online access to all 10 RCNi Journals and their archives
  • Customisable dashboard featuring 200+ topics
  • RCNi Learning featuring 180+ RCN accredited learning modules
  • RCNi Portfolio to build evidence for revalidation
  • Personalised newsletters tailored to your interests
Subscribe
RCN student member? Try Nursing Standard Student

Alternatively, you can purchase access to this article for the next seven days. Buy now

Or